# SDR REXA2012042200557

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 18,201 hours, 15,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING AT SEAT 1C IS INOP.  REMOVED AND REPLACED FLOOR-TRACK EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECK GOOD.
